# SDR HEEA063218

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113034
- Condition: Intermittent
- Location: Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR OPERATES INTERMITTENTLY.
